# SDR FDEA201503261088

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 11131013
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960, RBL 53 - 65 CTR FUEL TANK UPPER PANEL JOINT AREA FOUND CORROSION AFTER SEALANT REMOVED.  REPAIRED IAW EA F-5730-T031634.
